# SDR AALA202503135567

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 42,128 hours, 17,956 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: THE ANTI-SKID INOPERATIVE LIGHT IS ILLUMINATED. FOUND CIRCUIT BREAKER FOR HOT BATTERY BUS ON STANDBY POWER BOX OUT, PER GPM13-04-7 NO HISTORY ON CIRCUIT BREAKER FOR 10 DAYS, RESET CIRCUIT BREAKER, ACCOMPLISHED BITE TEST ON ANTI-SKID SYSTEM BOX, NO FAULT FOUND. PER AMM 32-42-00.
